Search Discussions

Main Content

  • loved32
    Hi, I am brand new to all of this, i have been put on copaxone daily injections and I will be doing my 4th injection tonight. I have so far been ok with it other than the horrible burning and itching however, the thing I'm most worried about is the fatigue and whole body soreness the next day. Is this normal? Also I've started having such bad teeth and jaw pain since starting the copaxone, is this a side effect that just wasn't listed or am I just going nuts? I'm just scared and would appreciate any help I can get. Thank you kindly!
  • dianac96

    Hey!

    Yes, it is totally normal and above all are the reactions of Copaxone injections.

    I know it is too painful because my husband also been through this situation too.

    The other side effects of Copaxone injections are swelling, hard lump, vomiting, joint and body aches, sore throat, chills.

    I am mentioning other side effects as you said you are new to this so don't get worried it will be fine. :)

  • loved32
    Thank you very much, I have been having the joint pain since I took my 3rd injection but thought maybe it was just me psyching myself out. It is very reassuring to know that these are normal reactions. I really appreciate you responding thanks so much! 
  • MS_Navigators
    Hi there!  Shared Solutions provides nurse support via phone 24/7 if you'd like to speak with one about side effects.  There is more information here and you can call 800-887-8100.